PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Can medication cause erectile dysfunction?

ANSWER

Yes. But if you think medicine is causing your problem, don't just stop taking it. Talk to your doctor. You may need to switch to something different, or consider taking an ED medication, too.

From: Why Can't I Get or Keep an Erection? WebMD Medical Reference

SOURCES:

Daniel Shoskes, MD, professor of urology, Cleveland Clinic.

National Kidney and Urologic Diseases Information Clearinghouse.

Steers, W. 2002. Reviews in Urology,

Johns Hopkins Medicine: “Impotence/Erectile Dysfunction.”

Reviewed by Melinda Ratini on January 23, 2018

SOURCES:

Daniel Shoskes, MD, professor of urology, Cleveland Clinic.

National Kidney and Urologic Diseases Information Clearinghouse.

Steers, W. 2002. Reviews in Urology,

Johns Hopkins Medicine: “Impotence/Erectile Dysfunction.”

Reviewed by Melinda Ratini on January 23, 2018

NEXT QUESTION:

Does aging cause erectile dysfunction?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.